# SDR USAA2010010790043

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 37,874 hours, 14,439 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 224 - PHX - EEL - EMERGENCY EXIT LIGHT INOPERATIVE ROW 26L (WIRE BROKEN).  MAINTENANCE REPAIRED BROKEN SPLICE AT ROW 26L IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-43-11.
